ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The Gauss-Bonnet theorem for stationary random simplicial surfaces

Zessin, H. (2003) The Gauss-Bonnet theorem for stationary random simplicial surfaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (3). pp. 75-82. ISSN 00002-3043

[img]
Preview
PDF
Download (2776Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Sep 2012 11:02
    Last Modified: 02 Oct 2012 12:42
    URI: http://mathematics.asj-oa.am/id/eprint/284

    Actions (login required)

    View Item